Notre Dame Journal of Formal Logic

Since 1960, the Notre Dame Journal of Formal Logic has published original work in all areas of logic and the foundations of mathematics. With an interdisciplinary editorial board, the journal strikes a unique balance among historical, philosophical, and mathematical perspectives.

  • ISSN: 0029-4527 (print), 1939-0726 (electronic)
  • Publisher: Duke University Press
  • Discipline(s): Logic
  • Full text available in Euclid: 1960 --
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/ndjfl

Featured article

Minimally Congruential Contexts: Observations and Questions on Embedding E in K

Lloyd HumberstoneVolume 53, Number 4
Abstract

Recently, an improvement in respect of simplicity was found by Rohan French over extant translations faithfully embedding the smallest congruential modal logic (E) in the smallest normal modal logic (K). After some preliminaries, we explore the possibility of ...